MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II ISRT TRL DEEP DISHED LT 7-8 11M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/

SMITH & NEPHEW, INC. JRNY II ISRT TRL DEEP DISHED LT 7-8 11M; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/
Model Number 74035783
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference number: case(b)(4).
 
Event or Problem Description
It was reported that, after a knee surgery had been performed, the patient experienced an unspecified adverse event that required a revision surgery to exchange the dish in the cr knee.The patient outcome is unknown.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The affected complaint device, used in treatment, was not returned for evaluation.Therefore, a product analysis could not be performed.There is no information that would suggest the device failed to meet specifications.A review of complaint history for the listed part revealed no prior complaints.A relationship, if any, between the device and the reported incident could not be corroborated.No medical documents were received for investigation.According to clinical/medical investigation, this case reports a revision/poly exchange surgery was performed for an unknown adverse event.To date, he requested surgical reports and x-rays have not been provided.Therefore, the patient impact beyond the revision cannot be determined.Due to the limited information provided, no further clinical assessment can be rendered at this time.Should additional clinically relevant documentation become available, the clinical/medical task may be re-opened.The potential probable causes for this event could include but not limited to a user or procedural error.Based on this investigation, the need for corrective action is not indicated.A review of risk management files and the instructions for use found that the probable cause failures were documented appropriately.The potential probable causes for this event could include but not limited to a patient condition, user or procedural error.A review of risk management files and the instructions for use found that the probable reported failures were documented appropriately.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
JRNY II ISRT TRL DEEP DISHED LT 7-8 11M
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11479557
Report Number1020279-2021-02146
Device Sequence Number3625305
Product Code JWH
UDI-Device Identifier00885556534359
UDI-Public00885556534359
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74035783
Device Catalogue Number74035783
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;